MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493919112200
Medical Device Problem Codes Difficult to Remove (1528); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that the balloon catheter became stuck, and removal difficulties occurred.The patient had suspected hypertrophic obstructive cardiomyopathy and underwent a chemical ablation of the coronary sinus.A 2.00mm x 12mm emerge balloon catheter became stuck in the lesion during the procedure and removal difficulties were encountered.The device was damaged during the chemical ablation procedure and the procedure was completed with another of the same device.The patient was in stable condition following procedure.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: fg emerge otw, us 2.00mm x 12mm was returned for analysis.Visual and tactile inspection of the hypotube shaft identified no issues or damages.A detailed microscopic examination of the balloon material identified a 6mm longitudinal tear extending from the mid-section to the distal section of the balloon.No issues or damages were identified with the shaft polymer extrusion.No issues were identified with the tip of the device.A microscopic examination of the proximal and distal markerbands identified no damage.No other damage was observed with the device which could have contributed to the balloon tear.E1: initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description

Brand Name
EMERGE?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22040441
Report Number2124215-2025-28448
Device Sequence Number18369638
Product Code LOX
UDI-Device Identifier08714729806691
UDI-Public(01)08714729806691(17)261217(10)35509349
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493919112200
Device Catalogue NumberH7493919112200
Device Lot Number0035509349
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale
Patient Weight73 KG